23 of 31 people found the following review helpful
Bad Side Effects,
This review is from: NeuroScience Travacor 120 capsules (Health and Beauty)
I had lab tests done by NeuroScience after which they and my doctor recommended Travacor before bedtime (as well as 2 other products). The first night I tried it was awful - very little sleep, and what i did get was filled with stressful dreams. I felt awful the next day. I tried it a second night, but added melatonin (which I've used successfully in the past) and a calcium-magnesium supplement. I managed to get to sleep that night, but still felt my heart racing. Woke up with churning thoughts and in such a bad mood that I couldn't stand to be around myself. My kids were grateful to leave for school to get away from me that morning. By mid-afternoon the effect wore off and I could function again. I now have an expensive bottle of pills that I don't dare take.
Sort: Oldest first | Newest first
Showing 1-4 of 4 posts in this discussion
Initial post: Feb 18, 2014 8:58:55 AM PST
R. A. Kavanaugh says:
Try taking it in the AM next time, seems like a very obvious solution.
In reply to an earlier post on Mar 25, 2014 11:13:40 AM PDT
Maureen Esposito says:
racing heart, churning thoughts, all around bad mood....why would the am be a better time to take it and feel beastly in the afternoon?!?
I had a similar experience. I believe it's the 5htp in Travacor but i don't understand the mechanism.
In reply to an earlier post on Sep 18, 2014 3:35:44 PM PDT
Joe K says:
I think she should take some Valium!
In reply to an earlier post on Dec 29, 2014 7:34:10 PM PST
try the Travagen instead, it has Tryptophan rather then 5-HTP. 5-HTP is definitely much stronger, as your bypassing the the conversion in the body from Tryptophan -> 5HTP
‹ Previous 1 Next ›